# SDR MWEA030266

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 40,027 hours, 42,526 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 49157601
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR HOOK PAN ASSEMBLY IS CRACKED.  REMOVED AND REPLACED CRACKED PAN ASSEMBLY.
